# SDR SWIA20221231

- Difficulty date: December 31, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 MID CORRODED     (C-CHECK RO 2/14/2023)    REMOVED AND INSTALLED NEW DD4 INTERCOSTAL P/N 601R318081-1 ON PASSENGER DOOR. REF. DWG 601R31702, REV: N, AND CRJ 200 SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY. FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 52-00-00. LR\EAK CHECKS GOOD
